MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP SET SCREW, LARGE

ORTHOPEDIATRICS, CORP SET SCREW, LARGE
Model Number 00-1003-4001
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), dr.(b)(6) started to implant response 6.0 into a patient.Due to patient health issues the case was aborted with about half the screws implanted.He then came back on (b)(6) and completed the surgery which included levels t2 to l2.On (b)(6), dr.(b)(6) revised the patient due to the lower set screws having fallen out.After exposing he found that nine of the lower 10 set screws were loose or missing.He was very concerned about the screws loosening farther proximal in the construct.He said he understands the bottom to loosening, but did not understand why they loosened the rest of the way up.He would like to talk to somebody about testing whether burning or cutting the rod insitu has the potential to loosen the rod.

Brand Name
SET SCREW, LARGE
Common Device Name
SET SCREW, LARGE
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key22290319
Report Number3006460162-2025-00031
Device Sequence Number18208596
Product Code NKB
UDI-Device Identifier00841132100103
UDI-Public00841132100103
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1003-4001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age14 YR
Patient SexFemale